# SDR AALA20040335

- Difficulty date: March 9, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS IN FIRST CLASS SECTION INOPERATIVE.  REPLACED BATTERY PACK/CHARGER FOR EMERGENCY LIGHTS IN FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
